# SDR SWAA094125

- Difficulty date: June 26, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 9,876 hours, 3,858 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600019
- Part serial: 0016
- Condition: Faulty
- Location: Aft Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE FROM AFT GALLEY COFFEEMAKERS.  REMOVED AND REPLACED NR 2 AFT GALLEY COFFEEMAKER PER MM.
